# SDR DALA2017010900194

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 2,709 hours, 339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Warning Message
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L4 DOOR EPSU FAULT MESSAGE APPEARED.  REPLACED EPSU IAW AMM 33-52.
